# SDR C1HA200682013

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 69,255 hours, 36,973 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498145
- Condition: Corroded
- Location: Bs 1030-1050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR COMPARTMENT STRINGER 30 SPLICE AREA SECTION BETWEEN BS 1030 THRU BS 1050 CORROSION SPOTS BETWEEN STRINGER & FUSELAGE SKIN.  REMOVED AND REPLACED STRINGER, MATERIAL USED BAC1498-145, DIM 17 INCHES IN LENGTH IAW 727 SRM 53-10-3 FIG 1.  NO CORROSION NOTED ON SKIN.
